# SDR ASA0440188

- Difficulty date: October 21, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 25,971 hours, 14,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65498854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE  - CORROSION ON FLOORBEAM.  REPLACED EXISTING REPAIR STRAP.
